# SDR MALA090081

- Difficulty date: June 8, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 28,655 hours, 31,856 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K & 2Y CHECKS IN CWA, 2 DENTS NOTED UPPER FUSELAGE SKIN BETWEEN STA 413 AND STA 439.5.  REPAIRED IAW S53707.
